[ Reply | CrohnsChat ]
Posted by claire on 15/4/2011, 11:32 am, in reply to "Re: Update"
hi how are u getting on with it? i take asacol which is a very similar drug. if i take too much i get a headache but now i take the 3 pills at different times of the day instead of all at once and that helps x
Please Remember , this is a place of support and friendship. Please treat everyone with the respect they deserve. There are going to be differing of opinions between members and venting on bad days ........ If you disagree please , don't argue, or attack personally. Thank You
(Warning Notice Re Chat)
Never accept whispers from people you do not know.
Do not divulge your name, address or telephone number or ANY personal information
Never let a stranger know your age group
Be aware of the person you are in conversation with .
If you are alone with a stranger come out of the chat room and ask one of us to join you.
Chat Rooms can be fun, but also visited by undesirables even on health sites.
When on the Internet, Be Aware of your own Security at All Times.
If you are asked ANY personal questions or whispered by anyone you do not feel comfortable with, Please tell one of us ASAP.
Any Worries .. Please Tell
It Will Be
Hosted for FREE by Boardhost.
Create your own free message board!